more specific what is causing the gyno "flare" of the/ / and Aplhamine/ so I can just stop that one supplement
I would say none of those are causing gyno, if anything your estrogen should be lowered from e pro.
Thats what I thought when I started the stack
Bc im prone to gyno would somthing in Anabeta Elite cause the flare up?
ya bc this dosnt make sense
I have had mass there since 4 years ago (dosnt bother me after the pain went away) now where the mass is it is sore to the touch like if I press it. and maybe mass forming, honeslty idk bc i stopped checking idk 3 years ago, and i doubt some would form after exactly 7 days of it.
Given that stack it is hard to point to anything that would cause that, but every body is different. Did you ever have the mass checked out since it developed 4 years ago?
yes I did and it was gyno (from beastadrol + katadrol ) I stopped using Anabeta Elite today and already the pain in my chest has dropped substantially, so im thinking there is something in there that my body is sensitive too. Is there a precedent for ppl who just cant take test supplements no matter the kind?
Yea I think that I am just sensitive to supplements that interact with my hormone levels, I stopped taking AnaBeta Elie and Erase pro and my pain levels are down to a 1 whereas, it was a 7 about 4 days ago, ****ty thing is I felt great on those supplements besides the chest
Final question lol I stopped using Anabeta Elite straight up as well as Erase Pro..question is would it be wise to taper off erase pro? Right now I am 3 days off them.
No need to taper as Erase/EPro are suicidal AIs.